On contraction of nonlinear difference equations with time-varying delays

Ngoc, Pham Huu Anh, Trinh, Hieu, Hieu, Le Trung and Huy, Nguyen Dinh 2019, On contraction of nonlinear difference equations with time-varying delays, Mathematische nachrichten, vol. 292, no. 4, pp. 859-870, doi: 10.1002/mana.201700167.

Attached Files
Name Description MIMEType Size Downloads

Title On contraction of nonlinear difference equations with time-varying delays
Author(s) Ngoc, Pham Huu Anh
Trinh, HieuORCID iD for Trinh, Hieu orcid.org/0000-0003-3438-9969
Hieu, Le Trung
Huy, Nguyen Dinh
Journal name Mathematische nachrichten
Volume number 292
Issue number 4
Start page 859
End page 870
Total pages 12
Publisher John Wiley & Sons
Place of publication Chichester, Eng.
Publication date 2019-04
ISSN 0025-584X
Keyword(s) contraction
difference equation
exponential stability
periodic solution
Language eng
DOI 10.1002/mana.201700167
Indigenous content off
Field of Research 0101 Pure Mathematics
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2018, WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Persistent URL http://hdl.handle.net/10536/DRO/DU:30117990

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 188 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Wed, 06 Feb 2019, 14:03:42 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.